# SDR SWAA2020070196066

- Difficulty date: June 28, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 13,029 hours, 5,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE OF TWO FORWARD FLIGHT ATTENDANT FLASHLIGHTS FAILED TEST.  R&R FWD F/A FLASHLIGHT PER AMM 25-64-00.
